# SDR ABXA060179

- Difficulty date: April 25, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- Aircraft time: 59,724 hours, 47,169 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919617501N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD MAIN FRAME FS 699 AFT FLANGE CRACKED AT POINTS F - E AND POINTS H - I.  REQUIRED 5935650 REPAIR INSTALLED.  REPLACED LEFT FORWARD MAIN FRAME FS 699 IAW DC9 JOB CARD EA53400321-001-2.
